# SDR ASAA2016012014936

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 20,181 hours, 5,914 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246603001
- Condition: Failed
- Location: Apu Starter
- Part time: 20,202 hours, 5,918 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON FIRST START ATTEMPT.  ACFT GROUNDED.  ACCOMPLISHED FIM 49-40 TASK 821.  NO CURRENT FAULTS.  HISTORY SHOWS MESSAGE 49-41254. HAS HISTORY OF PRIOR OCCURRENCES.  REF AMM 49-41-61-400-801, R & R APU START CONVERTER UNIT. OPS TEST NORMAL.
